Alert archive / California / High Wind Warnings in 2013

High Wind Warning 5, NWS Hanford, CA

May 27, 2013

NWS Hanford, CA issued this high wind warning at May 27, 2013, 2:33 AM PDT. It was in force for 43 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2013, 2:33 AM PDT (09:33 UTC)
Expired
May 28, 2013, 9:32 PM PDT
In force
43 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WWUS76 KHNX 270933
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
233 AM PDT MON MAY 27 2013

CAZ095-099-271745-
/O.UPG.KHNX.WI.Y.0039.000000T0000Z-130530T0100Z/
/O.NEW.KHNX.HW.W.0005.130527T0933Z-130529T0600Z/
/O.NEW.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
233 AM PDT MON MAY 27 2013

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PDT TUESDAY...
...WIND ADVISORY IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR THE KERN
COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. THE HIGH
WIND WARNING REPLACES THE WIND ADVISORY THAT HAD BEEN IN EFFECT
FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY
DESERT. A NEW WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT THURSDAY FOR
THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT.

* WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH
  EXCEPT GUSTS TO 75 MPH BELOW PASSES AND THROUGH CANYONS. WINDS
  WILL DIMINISH TUESDAY NIGHT...BUT GUSTS UP TO 55 MPH WILL
  CONTINUE THROUGH AND BELOW THE PASSES AND CANYONS THROUGH
  WEDNESDAY NIGHT.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE
  AFTERNOON AND EVENING HOURS EACH DAY. 

* LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE...TEHACHAPI
  AND HIGHWAY 58 FROM BORON TO TEHACHAPI.

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR 
  HOMES... TRUCKS AND TRAVEL TRAILERS. IN ADDITION BLOWING 
  DUST AND SAND WILL CAUSE REDUCED VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-271745-
/O.EXT.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/
INDIAN WELLS VALLEY-
233 AM PDT MON MAY 27 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY FOR
THE INDIAN WELLS VALLEY. 

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE
  AFTERNOON AND EVENING HOURS EACH DAY. 

* LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER
  PASS AND U.S. 395 FROM RANDSBURG TO THE JUNCTION OF HIGHWAY 14.

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR 
  HOMES... TRUCKS AND TRAVEL TRAILERS. IN ADDITION BLOWING 
  DUST AND SAND WILL CAUSE REDUCED VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
6 follow-up statements
171 
WWUS76 KHNX 271719
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1019 AM PDT MON MAY 27 2013

CAZ095-099-280130-
/O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/
/O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
1019 AM PDT MON MAY 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR
THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY
DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM TUESDAY TO
5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE
SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH 
  EXCEPT GUSTS TO 75 MPH BELOW PASSES AND THROUGH CANYONS. 
  WINDS WILL DIMINISH TUESDAY NIGHT...BUT GUSTS UP TO 55 MPH 
  WILL CONTINUE THROUGH AND BELOW THE PASSES AND CANYONS 
  THROUGH WEDNESDAY NIGHT.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE 
  AFTERNOON AND EVENING HOURS EACH DAY.

* LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE...
  TEHACHAPI AND HIGHWAY 58 FROM BORON TO TEHACHAPI. 

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR 
  HOMES... TRUCKS AND TRAVEL TRAILERS. IN ADDITION BLOWING 
  DUST AND SAND WILL CAUSE REDUCED VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-280130-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/
INDIAN WELLS VALLEY-
1019 AM PDT MON MAY 27 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
INDIAN WELLS VALLEY. 

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE 
  AFTERNOON AND EVENING HOURS EACH DAY.

* LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW 
  WALKER PASS AND U.S. 395 FROM RANDSBURG TO THE JUNCTION OF 
  HIGHWAY 14. 

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR 
  HOMES... TRUCKS AND TRAVEL TRAILERS. IN ADDITION BLOWING 
  DUST AND SAND WILL CAUSE REDUCED VISIBILITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
549 
WWUS76 KHNX 280124
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
624 PM PDT MON MAY 27 2013

CAZ095-099-281000-
/O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/
/O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
624 PM PDT MON MAY 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM TUESDAY TO 5 AM PDT
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR
THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY
DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM TUESDAY TO
5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE
SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH
  EXCEPT GUSTS TO 75 MPH OR HIGHER BELOW PASSES AND THROUGH
  CANYONS. WINDS WILL DIMINISH TUESDAY NIGHT...BUT GUSTS UP TO 55
  MPH WILL CONTINUE THROUGH AND BELOW THE PASSES AND CANYONS
  THROUGH WEDNESDAY NIGHT.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE 
  AFTERNOON AND EVENING HOURS EACH DAY.

* LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE... 
  TEHACHAPI AND HIGHWAY 58 FROM BORON TO TEHACHAPI.

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR HOMES...
  TRUCKS AND TRAVEL TRAILERS. ADDITIONALLY...AREAS OF BLOWING DUST
  AND SAND WILL RESTRICT VISIBILITY TO LESS THAN A HALF MILE IN
  SOME LOCALITIES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-281000-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/
INDIAN WELLS VALLEY-
624 PM PDT MON MAY 27 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
INDIAN WELLS VALLEY. 

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE 
  AFTERNOON AND EVENING HOURS EACH DAY.

* LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW 
  WALKER PASS AND U.S. 395 FROM RANDSBURG TO THE JUNCTION OF 
  HIGHWAY 14.

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES...INCLUDING MOTOR HOMES...
  TRUCKS AND TRAVEL TRAILERS. ADDITIONALLY...AREAS OF BLOWING DUST
  AND SAND WILL CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS A
  HALF MILE IN SOME LOCALITIES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
384 
WWUS76 KHNX 281007
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
307 AM PDT TUE MAY 28 2013

CAZ095-099-281815-
/O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/
/O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
307 AM PDT TUE MAY 28 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PDT THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...ESPECIALLY THROUGH AND BELOW DESERT FACING PASSES AND
CANYONS. A WIND ADVISORY WILL BE IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PDT THURSDAY.

* WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. WIND
  GUSTS TO 75 MPH ARE POSSIBLE THROUGH AND BELOW DESERT FACING
  PASSES AND CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND
  EVENING HOURS. WINDS WILL GRADUALLY DECREASE BEFORE MIDNIGHT BUT
  GUSTS WILL REMAIN IN THE 50 TO 55 MPH RANGE INTO EARLY THURSDAY. 

* LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE... TEHACHAPI.
  HIGHWAY 14 FROM ROSAMOND TO RED ROCK CANYON AND HIGHWAY 58
  BETWEEN TEHACHAPI AND MOJAVE WILL BE MOST VULNERABLE TO VERY
  STRONG CROSS WINDS WITH ARES OF BLOWING DUST AND SAND.

* IMPACTS: THE STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES..INCLUDING MOTOR HOMES. IN
  ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT THE
  VISIBILITY TO LESS THAN A HALF MILE AT TIMES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE. DRIVERS OF HIGH PROFILE VEHICLES WILL NEED TO USE EXTREME
CAUTION...ESPECIALLY THOSE WHICH HAVE LIGHT LOADS. FREEWAY ON AND
OFF RAMPS AROUND MOJAVE CAN BE ESPECIALLY DANGEROUS

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-281815-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/
INDIAN WELLS VALLEY-
307 AM PDT TUE MAY 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
INDIAN WELLS VALLEY. 

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE AFTERNOON
  AND EVENING HOURS.

* LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER
  PASS AND U.S. 395 FROM INYOKERN TO KRAMER JUNCTION.

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND
  SAND COULD CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS A HALF
  MILE IN SOME LOCALITIES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


WEATHER.GOV/HANFORD
071 
WWUS76 KHNX 281759
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1059 AM PDT TUE MAY 28 2013

CAZ095-099-290200-
/O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/
/O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
1059 AM PDT TUE MAY 28 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PDT THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN
COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND
THE SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH.
  WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH AND BELOW DESERT 
  FACING PASSES AND CANYONS. 

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON 
  AND EVENING HOURS. WINDS WILL GRADUALLY DECREASE BEFORE 
  MIDNIGHT BUT GUSTS WILL REMAIN IN THE 50 TO 55 MPH RANGE 
  INTO EARLY THURSDAY.

* LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE...TEHACHAPI.
  HIGHWAY 14 FROM ROSAMOND TO RED ROCK CANYON AND HIGHWAY 58
  BETWEEN TEHACHAPI AND MOJAVE WILL BE MOST VULNERABLE TO VERY
  STRONG CROSS WINDS WITH AREAS OF BLOWING DUST AND SAND.

* IMPACTS: THE STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES..INCLUDING 
  MOTOR HOMES. IN ADDITION...AREAS OF BLOWING DUST AND SAND 
  COULD RESTRICT THE VISIBILITY TO LESS THAN A HALF MILE AT 
  TIMES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE. DRIVERS OF HIGH PROFILE VEHICLES WILL NEED TO USE EXTREME
CAUTION...ESPECIALLY THOSE WHICH HAVE LIGHT LOADS. FREEWAY ON AND
OFF RAMPS AROUND MOJAVE CAN BE ESPECIALLY DANGEROUS

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-290200-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/
INDIAN WELLS VALLEY-
1059 AM PDT TUE MAY 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
INDIAN WELLS VALLEY. 

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE
  AFTERNOON AND EVENING HOURS. 

* LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER
  PASS AND U.S. 395 FROM INYOKERN TO KRAMER JUNCTION.

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  AND SAND COULD CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS 
  A HALF MILE IN SOME LOCALITIES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


WEATHER.GOV/HANFORD
238 
WWUS76 KHNX 290120
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
620 PM PDT TUE MAY 28 2013

CAZ095-099-290930-
/O.CON.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/
/O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
620 PM PDT TUE MAY 28 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PDT THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN
COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND
THE SOUTHEASTERN KERN COUNTY DESERT. 

* WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. 
  WIND GUSTS TO 75 MPH ARE POSSIBLE THROUGH AND BELOW DESERT 
  FACING PASSES AND CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON 
  AND EVENING HOURS. WINDS WILL GRADUALLY DECREASE BEFORE 
  MIDNIGHT BUT GUSTS WILL REMAIN IN THE 50 TO 55 MPH RANGE 
  INTO EARLY THURSDAY.

* LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE...TEHACHAPI.
  HIGHWAY 14 FROM ROSAMOND TO RED ROCK CANYON AND HIGHWAY 58
  BETWEEN TEHACHAPI AND MOJAVE WILL BE MOST VULNERABLE TO VERY
  STRONG CROSS WINDS WITH AREAS OF BLOWING DUST AND SAND.

* IMPACTS: THE STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT 
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES..INCLUDING 
  MOTOR HOMES. IN ADDITION...AREAS OF BLOWING DUST AND SAND 
  COULD RESTRICT THE VISIBILITY TO LESS THAN A HALF MILE AT 
  TIMES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE. DRIVERS OF HIGH PROFILE VEHICLES WILL NEED TO USE EXTREME
CAUTION...ESPECIALLY THOSE WHICH HAVE LIGHT LOADS. FREEWAY ON AND
OFF RAMPS AROUND MOJAVE CAN BE ESPECIALLY DANGEROUS

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-290930-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/
INDIAN WELLS VALLEY-
620 PM PDT TUE MAY 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
INDIAN WELLS VALLEY. 

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE 
  AFTERNOON AND EVENING HOURS.

* LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW WALKER
  PASS AND U.S. 395 FROM INYOKERN TO KRAMER JUNCTION.

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  AND SAND COULD CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS 
  A HALF MILE IN SOME LOCALITIES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
123 
WWUS76 KHNX 290432
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
932 PM PDT TUE MAY 28 2013

CAZ095-099-291245-
/O.CAN.KHNX.HW.W.0005.000000T0000Z-130529T0600Z/
/O.CON.KHNX.WI.Y.0040.130529T0600Z-130530T1200Z/
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
932 PM PDT TUE MAY 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN
KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM
PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN
KERN COUNTY DESERT. 

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS OF UP TO 55
  MPH.

* TIMING: WINDS WILL SLOWLY DIMINISH TOWARD DAYBREAK BUT INCREASE
  AGAIN BY LATE WEDNESDAY MORNING. THE STRONGEST WINDS WILL OCCUR
  WEDNESDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: ROSAMOND...EDWARDS AFB...MOJAVE...
  TEHACHAPI.HIGHWAY 14 FROM ROSAMOND TO RED ROCK CANYON AND
  HIGHWAY 58 BETWEEN TEHACHAPI AND MOJAVE WILL BE MOST VULNERABLE
  TO STRONG CROSS WINDS WITH AREAS OF BLOWING DUST AND SAND.

* IMPACTS: THE STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT 
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES..INCLUDING 
  MOTOR HOMES. IN ADDITION...AREAS OF BLOWING DUST AND SAND 
  COULD RESTRICT THE VISIBILITY TO LESS THAN A HALF MILE AT 
  TIMES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-291245-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-130530T1200Z/
INDIAN WELLS VALLEY-
932 PM PDT TUE MAY 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE
INDIAN WELLS VALLEY. 

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  STRONGEST WINDS BELOW PASSES AND THROUGH CANYONS.

* TIMING: THE STRONGEST WINDS WILL OCCUR DURING THE LATE 
  AFTERNOON AND EVENING HOURS.

* LOCATIONS INCLUDE: INYOKERN...HIGHWAYS 14 AND 178 BELOW 
  WALKER PASS AND U.S. 395 FROM INYOKERN TO KRAMER JUNCTION. 

* IMPACTS: STRONG AND GUSTY WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  AND SAND COULD CAUSE REDUCED VISIBILITY...POSSIBLY AS LOW AS 
  A HALF MILE IN SOME LOCALITIES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at May 26, 2:58 PM PDT, 11 hours 35 minutes earlier.

Area forecast discussion, May 26, 2:58 PM PDT, 11 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
258 PM PDT SUN MAY 26 2013

.SYNOPSIS...
A STORM SYSTEM OVER THE PACIFIC NORTHWEST WILL BRING A COOL ONSHORE
FLOW TO THE CENTRAL CALIFORNIA INTERIOR THROUGH THE HOLIDAY WEEKEND.
TEMPERATURES WILL BE NEAR NORMAL TODAY. MEMORIAL DAY WILL BRING
INCREASING CLOUDS AND COOLER AFTERNOON TEMPERATURES WITH THE
POSSIBILITY OF LIGHT PRECIPITATION MAINLY OVER THE HIGH SIERRA
NEVADA TOWARD EVENING.

&&

.DISCUSSION...
A LARGE UPPER TROUGH ALONG THE WEST U.S. WILL MAINTAIN A COOL
ONSHORE FLOW THROUGH THE HOLIDAY WEEKEND AND INTO MIDWEEK. A
SHORT WAVE DISTURBANCE MOVING THROUGH NCAL HAS BROUGHT BREEZY
CONDITIONS THIS AFTERNOON. ONSHORE PRESSURE GRADIENTS WILL
STRENGHTEN FURTHER THIS EVENING ACROSS CENTRAL CALIFORNIA
BRINGING STRONG GUSTY WINDS ESPECIALLY BELOW THE MOUNTAIN PASSES
OF KERN COUNTY AND MOJAVE DESERT AREA. STRONGER WIND POTENTIAL MAY
DEVELOP LATE MONDAY AS A DEEPER SHORT WAVE REACHES NCAL. THIS
SYSTEM OFF THE THE PAC NW COAST IS ACCOMPANIED BY A FETCH OF
SUBTROPICAL MOISTURE WITH PW VALUES OF 1.5 IN AND UPPER JET
120+KT. MODELS HAVE BEEN TRENDING BIT LOWER WITH PRECIPITATION
AMOUNTS AND NOT AS COLD. OPERATIONAL GFS AND EC IN BETTER
AGREEMENT WITH THE ENERGY AND POSITION OF UPPER TROUGH. ALTHOUGH
GFS MORE PROGRESSIVE AND DRIER THAN EC. MUCH OF THE GUIDANCE HAS
DECREASE THE POTENTIAL RAIN AMOUNTS OVER THE VALLEY. MOST OF THE
VORTICITY ENERGY MAY PUSH THROUGH NCAL INTO THE GREAT BASIN MONDAY
NIGHT INTO TUESDAY MORNING. PRECIPITATION THREAT MAY BE FOCUS OVER
THE MOUNTAINS WITH LITTLE OR LIGHT AMOUNTS IN THE SAN JOAQUIN
VALLEY. SNOW LEVELS MAY LOWER NEAR 9KFT WITH 700MB TEMPERATURES AT
1C DEGREES. AN INCH OR TWO OF SNOW COULD FALL OVER THE HIGH SIERRA
MONDAY NIGHT INTO TUESDAY MORNING. THE PRECIPITATION THREAT SHOULD
DECREASE TUESDAY AFTERNOON AS THE MOISTURE ALONG A COLD FRONT
QUICKLY MOVES THROUGH CENTRAL CA DURING THE MORNING. THE ONE
EXCEPTION COULD BE THE SJV FACING SLOPES OF THE TEHACHAPIS AND
TULARE FOOTHILLS WHERE CLOUDS AND DRIZZLE MAY BE POSSIBLE WITH A
STRONG NW UPSLOPE WIND FLOW. A STRONG UPPER JET ORIENTED NW-SE
WILL BECOME ALIGNED ACROSS CALIFORNIA TUESDAY AND WEDNESDAY
INCREASING THE POTENTIAL FOR HIGH WINDS ACROSS THE TEHACHAPI
MOUNTAIN PASSES AND MOJAVE DESERT. A BUILDING RIDGE ACROSS THE
WEST WILL PROVIDE WARM AND DRY CONDITIONS INTO NEXT WEEKEND.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 05-26      103:1974     66:1946     68:1951     40:1953
KFAT 05-27      104:1974     55:1971     69:1896     46:1998
KFAT 05-28      107:1984     58:1953     69:2009     45:1927

KBFL 05-26      107:1951     68:1998     72:1979     40:1918
KBFL 05-27      106:1974     66:1971     75:1974     42:1917
KBFL 05-28      107:1973     67:1953     72:2009     43:1906
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM PDT WEDNESDAY CAZ095-098-099.

&&

PUBLIC...MV
AVN/FW...DUDLEY
SYNOPSIS...WP

WEATHER.GOV/HANFORD
Hazardous weather outlook, May 26, 7:40 PM PDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
740 PM PDT SUN MAY 26 2013

CAZ095-098-099-272330-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY
DESERT-
740 PM PDT SUN MAY 26 2013

...WIND ADVISORY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERT.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT. FOR MORE INFORMATION PLEASE REFER TO
/SFONPWHNX/.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WIND ADVISORY WILL REMAIN IN EFFECT MONDAY UNTIL 6 PM PDT
WEDNESDAY.

FOR MORE INFORMATION PLEASE REFER TO /SFONPWHNX/.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

DURFEE

In the hours before

Special weather statement, May 26, 10:30 PM PDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1030 PM PDT SUN MAY 26 2013

CAZ096-097-280400-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1030 PM PDT SUN MAY 26 2013

...COOL AND SHOWERY WEATHER POSSIBLE LATE ON MEMORIAL DAY...

AN UNSEASONABLY COOL LOW PRESSURE AREA WILL MOVE THROUGH CENTRAL
CALIFORNIA LATE MONDAY AND TUESDAY. A COLD FRONT WILL BRING BELOW
NORMAL TEMPERATURES THROUGH WEDNESDAY. A FETCH OF SUBTROPICAL
MOISTURE MAY ACCOMPANY THE TROUGH...INCREASING THE THREAT OF
UNSETTLED WEATHER OVER CENTRAL CALIFORNIA. SNOW SHOWERS MAY BE
POSSIBLE OVER THE HIGH SIERRA WITH SOME ACCUMULATIONS ABOVE 8500
FEET.

HIKERS...BACKPACKERS AND OTHER OUTDOOR ENTHUSIASTS ARE ADVISED TO
BE PREPARED FOR THE MUCH COOLER AND UNSETTLED WEATHER FOR THE NEXT
FEW DAYS. MOTORISTS SHOULD BE PREPARED FOR WET AND SLICK ROADS IF
TRAVELING TO THE HIGH COUNTRY.

SANGER

WEATHER.GOV/HANFORD
Local storm report, May 27, 1:20 AM PDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
120 AM PDT MON MAY 27 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     NON-TSTM WND GST 2 NE MOJAVE             35.07N 118.15W
05/27/2013  M56 MPH          KERN               CA   AWOS

            REPORTED AT AWOS STATION MHV

&&

IRIS SYSTEM
Local storm report, May 27, 1:21 AM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
121 AM PDT MON MAY 27 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     NON-TSTM WND GST 19 ESE LAKE ISABELLA    35.54N 118.14W
05/27/2013  M51 MPH          KERN               CA   MESONET

            REPORTED AT RAWS STATION BIJC1

&&

IRIS SYSTEM

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:33 AM PDTWind AdvisoryHNX4 days

Nearby

High Wind Warnings in California, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.